| Model Number |
773656 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
Event or Problem Description
Customer reports: the joey pumps were intermittently pumping air into the feeding bag line.The feed bags were changed out however the same problem was occurring.One pump not only was pumping air into the feeding bag line, but it also would not hold a charge on the battery even when plugged into the wall.